# SDR N6WA2015051001

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 26,442 hours, 17,864 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT DOOR COVER VELCRO MISSING.  SECURED LT WING EMER EXIT DOOR HANDLE COVER IAW AMM 51-21-61.
